# SDR AWXA200600395

- Difficulty date: February 10, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: D5227904320000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED 4 PLATES CRACKED LOCATED, ONE EACH, AT THE FORWARD AND AFT EMERGENCY EXIT HATCH ON THE RIGHT AND LEFT EMERGENCY EXIT DOORS.  MAINTENANCE REMOVED THE CRACKED GUIDE PLATES, ONE AT EACH DOOR, AND INSTALLED NEW REPLACMENT GUIDE PLATES IAW AIRBUS 320 AMM 52-21-11.
